# SDR CA141219003

- Difficulty date: December 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 18,459 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Making Metal
- Location: Reduction Gb
- Part time: 16,337 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, THE LEFT PROPELLER AUTO FEATHERED.  THE ENGINE WAS NOT SHUTDOWN AS THE PROP WAS ALREADY FEATHERED. THE CREW LANDED SAFELY.  INVESTIGATION BY MAINTENANCE REVEALED SOME METAL CONTAMINATION IN THE RGB OIL STRAINER. THE ENGINE WILL BE REPLACED & SENT OUT FOR INSPECTION & REPAIR.
